# SDR UPS05144510

- Difficulty date: May 23, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0819
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Barrier
- Condition: Torn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CURTAIN BETWEEN AFT LOWER CARGO AND BULK CARGO IS TORN UPPER CENTER.  REMOVED AND REPLACED CURTAIN WITH REF TO MM 25-56-11-2.
